Common Fixed Point Theorems for Four Maps in G-Partial Metric Spaces
Kanayo Stella Eke1 & Grace O. Akinlabi1 Show affiliations
- Department of Mathematics, Covenant University, Canaanland, Ota, Nigeria
American Journal of Applied Sciences, Volume 14, Issue 3, pp. 372–380 · doi.org/10.3844/ajassp.2017.372.380
Abstract
The common fixed point principle for two set of maps satisfying specified contractive conditions in cone metric spaces is proved in the context of G-partial metric space and none of the maps involved therein is continuous. Our research outcome extends well known similar results available in the literature.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Eke, K. S. & Akinlabi, G. O. (2017). Common Fixed Point Theorems for Four Maps in G-Partial Metric Spaces. American Journal of Applied Sciences, 14(3), 372–380. https://doi.org/10.3844/ajassp.2017.372.380
- Licence
- CC BY 3.0
- Issue
- Volume 14, Issue 3
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
